# SDR CALA9801401

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1030-1120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION AT INBOARD AND OUTBOARD LEGS OF SEAT TRACK AT BS 1030-1120, LBL 45.  THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 51-30-2.
